RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 3, Pages 70–76 (Mi mais64)  

This article is cited in 5 scientific papers (total in 5 papers)

The problem of integer-valued balancing of a three-dimensional matrix and network model

A. V. Smirnov

P. G. Demidov Yaroslavl State University

Abstract: The article is devoted to the problem of integer-valued balancing of a three-dimensional matrix. A problem of reducing this problem to the problem of finding a maximum flow in network is explored.

Keywords: integer-valued balancing, three-dimensional matrices, flows in networks

Full text: PDF file (211 kB)
References: PDF file   HTML file
UDC: 519.854.2
Received: 02.06.2009

Citation: A. V. Smirnov, “The problem of integer-valued balancing of a three-dimensional matrix and network model”, Model. Anal. Inform. Sist., 16:3 (2009), 70–76

Citation in format AMSBIB
\Bibitem{Smi09}
\by A.~V.~Smirnov
\paper The problem of integer-valued balancing of a three-dimensional matrix and network model
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 3
\pages 70--76
\mathnet{http://mi.mathnet.ru/mais64}


Linking options:
  • http://mi.mathnet.ru/eng/mais64
  • http://mi.mathnet.ru/eng/mais/v16/i3/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Rublev, A. V. Smirnov, “Zadacha tselochislennogo sbalansirovaniya trekhmernoi matritsy i algoritmy ee resheniya”, Model. i analiz inform. sistem, 17:2 (2010), 72–98  mathnet
    2. Rublev V.S., Smirnov A.V., “Potoki v kratnykh setyakh”, Yaroslavskii pedagogicheskii vestnik, 3:2 (2011), 60–60  elib
    3. A. V. Smirnov, “Nekotorye klassy razreshimosti zadachi tselochislennogo sbalansirovaniya trekhmernoi matritsy s ogranicheniyami vtorogo roda”, Model. i analiz inform. sistem, 20:2 (2013), 54–69  mathnet
    4. A. V. Smirnov, “Evristicheskie algoritmy dlya zadachi tselochislennogo sbalansirovaniya trekhmernoi matritsy s ogranicheniyami vtorogo roda”, Model. i analiz inform. sistem, 21:4 (2014), 132–147  mathnet
    5. A. V. Smirnov, “Zadacha o naibolshem kratnom potoke v delimoi seti i ee chastnye sluchai”, Model. i analiz inform. sistem, 22:4 (2015), 533–545  mathnet  crossref  mathscinet  elib
  • Моделирование и анализ информационных систем
    Number of views:
    This page:170
    Full text:60
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020